# SDR UALA2011063003225

- Difficulty date: June 29, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 61,234 hours, 10,895 cycles
- Engine: Pwa PW4077
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: IN
- How discovered: V
- Nature of condition: W, K
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED OIL LEAKING FROM NR 2 ENGINE.  FOUND OIL LEAKING FROM DRAIN TUBE ON OIL SCUPPER DUE TO ENGINE OIL OVERSERVICE.
